# SDR MJYA749T0912001

- Difficulty date: December 5, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 48,999 hours, 58,396 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Valve
- Part number: 3912795
- Condition: Stuck
- Location: Rt Wing
- Part time: 48,999 hours, 58,396 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WING TRAILING FUEL AFTER TAKEOFF, LEFT WING FUEL LEVEL DROPPED 1000 POUNDS.
